MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM/130 DEG TI CANN TFNA 170MM - STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM/130 DEG TI CANN TFNA 170MM - STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.037.042S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Id ¿ case #: (b)(4).The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent revision surgery due to the (proximal femoral nailing system tfna) nail broke at the nail-lag screw cross section.The patient needs revision surgery.The patient status and procedure outcome are unknown.Concomitant device reported: unknown tfna helical blade (part#: unknown, lot#: unknown, quantity#: 1); unknown tfna end cap (part#: unknown, lot#: unknown, quantity#: 1); unknown locking screw (part#: unknown, lot#: unknown, quantity#: unknown).This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h4, h6 investigation summary: device history: part number: 04.037.042s, 10mm/130 deg ti cann tfna 170mm ¿ sterile.Lot number: 13l1150 (sterile).Manufacturing location: monument.Manufacturing date: 02-aug-2019.Expiration date: 30-jun-2029.Lot quantity: 6.Production order traveler met all inspection acceptance criteria.Inspection sheet, in process / inspect dimensional / final, met all inspection acceptance criteria.Inspection sheet, tfna assembly inspection, met all inspection acceptance criteria.Packaging label log (pll) was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn 16509 supplied by ees (albuquerque) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 04.037.942.2, lock prong, 130 degree, tfna.Lot number: 5l01338.Lot quantity: 89.Production order traveler met all inspection acceptance criteria.Part number: 04.037.912.4, wave spring, shim ended.Lot number: h795847.Lot quantity: 1,000.Work order traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection, met all inspection acceptance criteria.Material certification and certificate of conformance and quality history card supplied by (b)(6) dated 19-feb-2019 were reviewed and determined to be conforming.Part number: 04.037.912.3, tfna lock drive.Lot number: h869176.Lot quantity: 141.Production order traveler met all inspection acceptance criteria.Inspection sheet met all inspection acceptance criteria.Part number: 21127, timoagri16.00 bp80.Lot number: 3l28792.Lot quantity: 2,864 lbs.Inspection instruction met all inspection acceptance criteria.Certificate of analysis supplied by (b)(4) inc.Dated 09-apr-2019 was reviewed and determined to be conforming.Lot summary report dated 17-may-2019 met all inspection acceptance criteria.Raw material receiving/putaway checklist met all inspection acceptance criteria.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
10MM/130 DEG TI CANN TFNA 170MM - STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9569989
Report Number2939274-2020-00113
Device Sequence Number491621
Product Code HSB
UDI-Device Identifier10886982095985
UDI-Public(01)10886982095985
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.042S
Device Catalogue Number04.037.042S
Device Lot Number13L1150
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/15/2019
Supplement Date Received by Manufacturer01/10/2020
Initial Report FDA Received Date01/09/2020
Supplement Report FDA Received Date01/31/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - END CAPS: TFNA; UNK - NAIL HEAD ELEMENTS: TFNA HELICAL BLADE; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR